# SDR ASAA9580182

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO DEPARTURE OF FLIGHT 256 - CREW REPORTED THE FORWARD 4 EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  SECURED LOOSE TERMINAL AT ROW 3 AND LIGHTS OPERATED NORMALLY.  (M)
